JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE SUM OF CERTAIN MULTIPLICATIVE FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 3,  2014, pp.689-694
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.3.689
 Title & Authors
ON THE SUM OF CERTAIN MULTIPLICATIVE FUNCTIONS
Kim, Insuk; Jun, Sungtae;
  PDF(new window)
 Abstract
We find an asymptotic formula of the sum of multi-plicative functions with Dirichlet inversion formula.
 Keywords
zeta function;Dirichlet inversion formula;Mangoldt function;
 Language
English
 Cited by
 References
1.
H. Davenport, Multiplicative number theory, 3rd., Springer-Verlag, 2000.

2.
A. Ivic, The Riemann zeta-function, Wiley, 1985.

3.
I. Kim and M. Cho, On the bounds for the sum of the absolute value of Moebius function, Honam Math. J. 36(2) (2014), 467-472. crossref(new window)

4.
H. Montgomery, Topics in multiplicative number theory, Springer-Verlag, 1971.

5.
A. Selberg, Contributions to the theory of the Riemann zeta function, Arch. Math. Naturbid. B 48 (1946), 89-155.

6.
A. Selberg, An elementary proof of the prime number theorem, Ann. of Math. 50(2) (1949), 305-313. crossref(new window)